# SDR ASOA2014110511595

- Difficulty date: October 21, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN PANELS HAVE SURFACE CORROSION IN NUMEROUS AREAS ON EXTERIOR SIDE OF PANELS FROM FS 559.00 TO FS 559.00+112, STR 26L TO STR 26R.  AREAS ARE MARKED.   REMOVED 123 EA FASTENERS TO ACCESS LOWER SKIN PANEL CORROSION FROM FS 559 TO FS 559+112 IAW  SRM 51-42-06 & 51-42-21.  INSTALLED NEW FASTENERS IN AFFECTED AREAS IAW SRM 51-42-06 & 51-42-21 & COMPLIED WITH EA 32-2014-153.
